# SDR DALA2019031101642

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 56,259 hours, 18,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:612. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER, OPS NORMAL. (0976179)
